# SDR NACA2024121200002

- Difficulty date: December 12, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,321 hours, 21,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- FOUND MAIN DECK DOOR SILL FLOOR SUPPORT TEE CORROSION STA 1505 LBL 83.  REMOVED AND REPLACED DAMAGED TEE IAW SRM 51-40-02-0G-0
